MathSciNet Relay Station
MathSciNet bibliographic data
MR1086333 (92e:30012) 30C70 (30C75)
Liu, Li Quan On coefficient inequalities for meromorphic univalent functions. Proc. Amer. Math. Soc. 114 (1992), no. 2, 413–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement